MathSciNet Relay Station
MathSciNet bibliographic data
MR910539 17B05 (22E15)
Selim, Taufik Mohamed On maximal subalgebras in classical real Lie algebras. Selected translations. Selecta Math. Soviet. 6 (1987), no. 2, 163–176.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement